# SDR 29GA2019071500002

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 38,543 hours, 42,571 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0112 EYW/FLL REPORT: FLIGHT ATTENDANT REPORTS EMERGENCY EXIT LIGHT OVER SEAT 3A INOP. CORRECTIVE ACTION: RESECURE EMERGENCY EXIT LIGHT IAW AMM 33-50-55, OPS CHECK GOOD.
